# SDR COMA0460225

- Difficulty date: March 24, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 14,861 hours, 14,566 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Rudder Config
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5158 RUDDER CONFIG WARNING DURING T/O.  COULD NOT DUPLICATE.  FOUND NO DEFECTS WITH CONFIG SYSTEM.
